# SDR HAL9638

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBH
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 5910084191
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FORWARD SERVICE DOOR SN 47786 CRACKED ON NR 2 BEAM AT LOWER HINGE ATTACH AREA.  REPAIRED CRACKED BEAM PER SRO DWG NR 5936446.  INSTALLED AND RIGGED DOOR PER MM 52-41-0.  LEAK CHECKED OK.  (X)
